Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 313, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Jun 15, 2007, 10:49 PM CDT for Taylor County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2007, 10:49 PM CDT (03:49 UTC)
- Expired
- Jun 15, 2007, 11:15 PM CDT
- In force
- 26 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
County Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 65 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 7:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 948 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 2133 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:14 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 15, 7:14 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 714 PM CDT FRI JUN 15 2007 .UPDATE... FORECAST PRODUCTS BEING UPDATED FOR NEWLY ISSUED SEVERE THUNDERSTORM WATCH. && .PREV DISCUSSION... /ISSUED 330 PM CDT FRI JUN 15 2007/ SHORT TERM... UPPER LOW CONTINUES TO SPIN OVER THE RED RIVER AREA THIS AFTERNOON. SKIES ARE BEGINNING TO CLEAR OVER THE FORECAST AREA BUT TEMPERATURES ARE STRUGGLING TO MOVE INTO THE 80S AFTER A MORNING OF WIDESPREAD CLOUDS AND RAIN. ATMOSPHERE HAS BEEN WORKED OVER THIS MORNING BUT SHOULD RECOVER ENOUGH TO SEE RENEWED ACTIVITY LATER THIS EVENING AS ADDITIONAL MID LEVEL DISTURBANCES ROTATE AROUND THE UPPER LOW. L0CATION OF RESIDUAL BOUNDARIES FROM THIS MORNINGS ACTIVITY AND PATH OF DISTURBANCES TRAVELING IN THE NORTHWEST FLOW ALOFT WILL DICTATE THE LOCATION OF FURTHER CONVECTION. WITH THE UPPER LOW CONTINUING TO MEANDER IN THE VICINITY OF THE NORTHERN PORTION OF THE CWA...WILL CONTINUE TO SEE A CHANCE OF RAINFALL THROUGH THIS WEEKEND...FAVORING THE EASTERN SECTIONS OF THE FORECAST AREA. THE UPPER LOW WILL WEAKEN AS IT FINALLY BEGINS TO OPEN UP AND LIFT TO THE EAST ON MONDAY. WILL BRING THE RAINFALL TO AN END LATE MONDAY. LONG TERM... AS UPPER LEVEL TROUGH BEGINS TO MOVE EAST...UPPER HIGH PRESSURE WILL BUILD INTO THE SOUTHERN PLAINS. GFS HINTS AT A DISTURBANCE CUTTING INTO THE EASTERN PERIPHERY OF THE UPPER RIDGE MIDWEEK AND BRINGING A CHANCE OF RAINFALL TO THE AREA...WILL LEAVE THE FORECAST DRY AT THIS POINT UNTIL WE SEE A LITTLE MORE CONSISTENCY IN THE MODEL RUNS. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 67 85 67 88 / 50 50 40 30 SAN ANGELO 67 86 70 91 / 50 40 50 30 JUNCTION 69 86 71 90 / 50 40 60 30 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99
Hazardous weather outlook, Jun 15, 5:23 AM CDT, 17 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 523 AM CDT FRI JUN 15 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-161030- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 523 AM CDT FRI JUN 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS WEST CENTRAL TEXAS TODAY...AS AN UPPER LEVEL STORM SYSTEM DROPS SOUTHWARD INTO THE AREA. A FEW OF THESE STORMS...ESPECIALLY THIS AFTERNOON...WILL REACH SEVERE LEVELS. LARGE HAIL HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. IN ADDITION...GIVEN THE FAIRLY SLOW MOVEMENT EXPECTED...LOCALLY HEAVY RAINFALL WILL ALSO BE LIKELY FROM THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CLUSTERS OF THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS ALL OF WEST CENTRAL TEXAS THROUGH THE WEEKEND. AGAIN...LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT...BUT ISOLATED SEVERE STORMS WITH LARGE HAIL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.
In the hours before
Local storm report, Jun 15, 9:32 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
932 PM CDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL 6 N SAN ANGELO 31.53N 100.44W
06/15/2007 E1.00 INCH TOM GREEN TX LAW ENFORCEMENT
&&
LHIESLERLocal storm report, Jun 15, 9:34 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
934 PM CDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 2 W SAN ANGELO 31.45N 100.48W
06/15/2007 E1.00 INCH TOM GREEN TX AMATEUR RADIO
&&
LHIESLERLocal storm report, Jun 15, 9:35 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
935 PM CDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 2 N SAN ANGELO 31.47N 100.45W
06/15/2007 E1.00 INCH TOM GREEN TX AMATEUR RADIO
&&
LHIESLERSpecial weather statement, Jun 15, 9:59 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 959 PM CDT FRI JUN 15 2007 TXZ076-160400- CROCKETT TX- 959 PM CDT FRI JUN 15 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT FOR CROCKETT COUNTY... AT 956 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 5 MILES WEST OF OZONA...MOVING SOUTHEAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... OZONA BY 1020 PM CDT THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973 BY 1100 PM CDT PEA SIZE HAIL...AND VERY HEAVY RAINFALL AMOUNTS OF 2 INCHES ARE LIKELY WITH THESE STORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, Jun 15, 10:17 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1017 PM CDT FRI JUN 15 2007 TXZ154-160415- MCCULLOCH TX- 1017 PM CDT FRI JUN 15 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT FOR MCCULLOCH COUNTY... AT 1013 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES NORTHEAST OF BRADY...MOVING NORTHEAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ROCHELLE BY 1045 PM CDT PEA SIZE HAIL AND WINDS TO 50 MPH ARE LIKELY WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING FOR WEST CENTRAL TEXAS.
Local storm report, Jun 15, 10:24 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1024 PM CDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL N BRADY 31.13N 99.33W
06/15/2007 E1.00 INCH MCCULLOCH TX EMERGENCY MNGR
&&
LHIESLERThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:19 PM CDT | Severe Thunderstorm Warning | SJT | Irion | 56 min |
| Jun 15, 7:25 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 65 min |
| Jun 15, 7:28 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 62 min |
| Jun 15, 7:38 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 67 min |
| Jun 15, 8:09 PM CDT | Severe Thunderstorm Warning | SJT | Irion | 66 min |
| Jun 15, 8:35 PM CDT | Flash Flood Warning | SJT | Crockett, Irion | 115 min |
| Jun 15, 8:37 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 53 min |
| Jun 15, 8:43 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 62 min |
| Jun 15, 8:54 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 66 min |
| Jun 15, 9:04 PM CDT | Severe Thunderstorm Warning | SJT | Coke | 56 min |
| Jun 15, 9:13 PM CDT | Severe Thunderstorm Warning | SJT | Irion | 62 min |
| Jun 15, 9:26 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 64 min |
| Jun 15, 9:40 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 65 min |
| Jun 15, 9:41 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 64 min |
| Jun 15, 10:03 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 20 min |
| Jun 15, 10:06 PM CDT | Severe Thunderstorm Warning | SJT | Concho | 54 min |
| Jun 15, 10:11 PM CDT | Flash Flood Warning | SJT | Coke | 6 hr |
| Jun 15, 10:11 PM CDT | Flash Flood Warning | SJT | Concho, Runnels, Tom Green | 6 hr |
| Jun 15, 10:14 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 61 min |
| Jun 15, 10:25 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 65 min |
| Jun 15, 10:29 PM CDT | Tornado Warning | SJT | Crockett | 61 min |
| Jun 15, 10:43 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 62 min |
| Jun 15, 10:44 PM CDT | Severe Thunderstorm Warning | SJT | Sutton | 61 min |
| Jun 15, 10:53 PM CDT | Tornado Warning | SJT | Sutton | 67 min |
| Jun 15, 11:09 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 36 min |
| Jun 15, 11:25 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 65 min |
| Jun 16, 3:10 PM CDT | Flash Flood Watch | SJT | Brown, Crockett, Kimble, McCulloch, Mason, Menard and 3 more | 21 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.